# SDR USAA920081530

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 21,684 hours, 13,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3347
- Condition: Discharged
- Location: Emergency Lights
- Part time: 21,692 hours, 13,439 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1645 DCA-TPA- EMERGENCY EQUIPMENT- RT MID CABIN EMERGENCY POWER SUPPLY UNIT FAULT.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (S)
